# SDR SWIA2019123147478

- Difficulty date: December 10, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 31,204 hours, 29,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R431073
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 605 IS CORRODED ON BOTH SIDES OF FRAME BETWEEN STR26R AND STR26L (C-CHECK) RO 12/27/2019  REPAIRED FRAME AT FS 605 IAW BOMBARDIER REO.
